Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Brain fog

Posted by Julia on July 15, 1999, at 10:57:03

In reply to Re: Brain fog, posted by andrewb on June 29, 1999, at 9:31:20

Wow, Andrew, you-all were talking about "brain fog", which, on its own, is a revelation for me, as I thought (of course) that this was some sort of separate flaw of mine (being a bi-polar, ex-anorexic, etc etc).

But, you referenced an event you described as "spots, or worms" in your visual field. This sounds like something that has been a problem of mine since right after my (now 5-yr. old) daughter was born.

At first "they" said it was a side effect of some kind from the epidural, or some other residual problem following an emergency caesarian...but years went by and the visuals (I call them "waterfalls") increased. Sometimes they would go away for a long time, then other times they would repeat several times a week, lasting for anywhere from a few minutes to a few hours. I’ve seen two eye doctors and talked to my regular GP about them, not making a correlation between these visual episodes and my psychological situation…. The best diagnosis I was given, with no real testing, was that I was getting migraines without the headache….

But, I’ve just started my third week on Neurontin, after being drug-treatment-free for over a year (and getting bi-polar-ly worse). Although I have a feeling already that the neurontin is going to be “the drug for me” the worm-y-waterfalls are back at an alarming rate, sometimes two to four times a day, deeper and more visually altering…I feel like I’m on LSD…

So, question to all is, is the neurontin just in time or is it the neurontin that is making it worse or…what???? Also, I read and write for a living; so being visually impaired (I don’t even wear glasses, but now feel, on occasion, as if I’m going blind.) is terrifying me. Sorry for the long post…and thanks every one for your help and advise…

> >I used to have brain fog and spots (worms) in my visual field. This occurred after I exercised, but it would last for days. Tried everything it seemed. Finally it went away when I started taking a dopamine reuptake blocker. Besides that, Gingko Biloba may help a little.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Julia thread:7959